# SDR 95ZZZX5502

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441RC
- Make and model: Cessna 441
- Aircraft serial: 4410076
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 99103101
- Condition: Erratic
- Location: Oil Pressure
- Part time: 374 hours
- Component: Edcliff
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC INDICATOR OPERATION.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
